# SDR 2007UALA04380

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 52,971 hours, 28,738 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT (RT WING) CRACKED, LOCATED ON BOTTOM SURFACE.     REMOVED DAMAGED AREA AND PERFORMED A REPAIR TO THE NR 6 SLAT (BOTTOM SURFACE).
